Approximate construction of attainability sets of differential inclusions in Banach space
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1809-1811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a21,
author = {A. A. Levakov},
title = {Approximate construction of attainability sets of differential inclusions in {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1809--1811},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a21/}
}
A. A. Levakov. Approximate construction of attainability sets of differential inclusions in Banach space. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1809-1811. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a21/